# SDR 01FDEA00066

- Difficulty date: January 31, 2001
- Submitted: February 13, 2001
- Operation: Air carrier
- Aircraft: N582FE
- Make and model: Doug MD-11F
- Aircraft serial: 48420
- Aircraft time: 34,661 hours, 7,244 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Clip
- Part number: AJC702933
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT FUSELAGE COMPARTMENT ZONE 312 BS Y 2060 CANT, CROWN AREA, TOP SIDE CHANNEL AND LWR SIDE CLIP FOUND CRACKED.  *S/D*  REMOVED AND REPLACED CHANNEL AND CLIP PER SRM 51-35-01 & 51-33-01 VOL II AND DWG AJC 7372 & AJC 7029.  NEW CHANNEL HEAT TREAT CARRIED OUT PER DPS 7.00-01 AND HARDNESS RESULT HRB 83 AS PER DPS 1.05-3.
